Last winter I had chilblains twice and this winter it seems to have happened to alternating toes on off since about november.
Last winter I didnt care for my feet very well and they were damp quite a lot but I have learned from that. This year I have been wearing multiple pairs of socks, tights and shoes that dont let water in but it seems to be worse!
Even when I am not cold but, my toes are so cold they are numb and sometimes stuck together. This is even when I have lots of socks on. I try not to heat them up too quickly as I know this aggrivates it.
My hands are nearly always cold but as of yet have not had chilblains. At the moment I am also suffering from eye irritation, (especially in bright sunlight since I had episcleritis for much of summer), I can no longer wear contact lenses, knee joint pain and a general feeling of tiredness. I just feel quite run down.
I wonder why this is happening and what I could do to stop it?
I would go to your PCP and get worked up for arthritidies, have your thyroid hormones checked and hormone levels checked to determine what is causing the tiredness, joint pain, and eye pain...this is not normal.
As for your toes, it is so difficult to warm them in the winter. Try the best you can to keep them warm. There are some medications to help increase blood flow: Nifedipine taken orally can help increase blood flow to the feet. Nitrobid paste applied to the toes can help also. I would suggest this to your physician to see if these meds can help.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.